Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 21, 2016, 3:39 PM CDT. It took effect at Mar 22, 2016, 4:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2016, 3:39 PM CDT (20:39 UTC)
- In effect from
- Mar 22, 2016, 4:00 AM CDT
- Expired
- Mar 22, 2016, 3:26 PM CDT
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
802 WHUS73 KMKX 212039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT MON MAR 21 2016 ...GUSTY SOUTHWEST WINDS TUESDAY... .SOUTHWEST WINDS WILL INCREASE OVERNIGHT WITH GUSTS EXCEEDING 22 KNOTS EARLY TUESDAY MORNING MAINLY SOUTH OF THE NORTH POINT LIGHT. THIS IS IN RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS. WINDS WILL DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON. LMZ645-646-220445- /O.NEW.KMKX.SC.Y.0026.160322T0900Z-160322T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * WAVES: 2 TO 4 FEET TUESDAY. HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
4 follow-up statements
157 WHUS73 KMKX 220222 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 PM CDT MON MAR 21 2016 ...GUSTY SOUTHWEST WINDS TUESDAY... .SOUTHWEST WINDS WILL INCREASE OVERNIGHT WITH GUSTS EXCEEDING 22 KNOTS EARLY TUESDAY MORNING MAINLY SOUTH OF THE NORTH POINT LIGHT. THIS IS IN RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS. WINDS WILL DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON. LMZ645-646-220930- /O.CON.KMKX.SC.Y.0026.160322T0900Z-160322T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 PM CDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT TUESDAY... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * WAVES: 2 TO 4 FEET TUESDAY. HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
812 WHUS73 KMKX 220918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CDT TUE MAR 22 2016 ...GUSTY SOUTHWEST WINDS TODAY SOUTH OF NORTH POINT LIGHTHOUSE... ...GALES POSSIBLE THURSDAY INTO THURSDAY EVENING... .SOUTHWEST WIND GUSTS TO 25 KNOTS ARE EXPECTED INTO THE EARLY AFTERNOON HOURS SOUTH OF NORTH POINT LIGHTHOUSE. THIS IS IN RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS. WINDS WILL DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON. A PERIOD OF GUSTY ONSHORE WINDS AND HIGH WAVES ARE POSSIBLE LATER TONIGHT INTO WEDNESDAY NIGHT...AS STRONG LOW PRESSURE MOVES TOWARD THE REGION. GUSTY NORTHEAST TO NORTH WINDS WILL VEER NORTHWEST THURSDAY INTO THURSDAY EVENING...AS STRONG LOW PRESSURE PASSES THROUGH THE REGION. THIS MAY BRING A PERIOD OF GALE FORCE WIND GUSTS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN. LMZ646-221730- /O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/ /O.NEW.KMKX.GL.A.0004.160324T1800Z-160325T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 418 AM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO EARLY TUESDAY AFTERNOON. WINDS WILL SUBSIDE BY LATER THIS AFTERNOON. NORTHEAST TO NORTH WIND GUSTS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO THURSDAY EVENING. * WAVES: 2 TO 4 FEET TODAY...HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...CONTINUING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ645-221730- /O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/ /O.NEW.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- 418 AM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS: SOUTHWEST INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO EARLY THURSDAY EVENING. * WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-221730- /O.NEW.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 418 AM CDT TUE MAR 22 2016 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO EARLY THURSDAY EVENING. * WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WOOD WWW.WEATHER.GOV/MKX
394 WHUS73 KMKX 221424 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CDT TUE MAR 22 2016 ...GUSTY SOUTHWEST WINDS TODAY SOUTH OF NORTH POINT LIGHTHOUSE... ...GALES POSSIBLE THURSDAY INTO THURSDAY EVENING... .SOUTHWEST WIND GUSTS TO 25 KNOTS ARE EXPECTED INTO THE EARLY AFTERNOON HOURS SOUTH OF NORTH POINT LIGHTHOUSE. THIS IS IN RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS. WINDS WILL DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON. A PERIOD OF GUSTY ONSHORE WINDS AND HIGH WAVES ARE POSSIBLE LATER TONIGHT INTO WEDNESDAY NIGHT...AS STRONG LOW PRESSURE MOVES TOWARD THE REGION. GUSTY NORTHEAST TO NORTH WINDS WILL VEER NORTHWEST THURSDAY INTO THURSDAY EVENING...AS STRONG LOW PRESSURE PASSES THROUGH THE REGION. THIS MAY BRING A PERIOD OF GALE FORCE WIND GUSTS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN. LMZ646-222230- /O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/ /O.CON.KMKX.GL.A.0004.160324T1800Z-160325T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO EARLY AFTERNOON. WINDS WILL SUBSIDE BY LATER THIS AFTERNOON. NORTHEAST TO NORTH WIND GUSTS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO THURSDAY EVENING. * WAVES: 2 TO 4 FEET TODAY...HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...CONTINUING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ645-222230- /O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/ /O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- 924 AM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO EARLY THURSDAY EVENING. * WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-222230- /O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 924 AM CDT TUE MAR 22 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO EARLY THURSDAY EVENING. * WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX
128 WHUS73 KMKX 222026 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT TUE MAR 22 2016 ...GUSTY NORTHEAST WINDS TONIGHT THROUGH WEDNESDAY... ...GALES POSSIBLE THURSDAY INTO THURSDAY EVENING... A PERIOD OF GUSTY ONSHORE WINDS AND HIGH WAVES ARE POSSIBLE LATER TONIGHT THROUGH WEDNESDAY NIGHT...AS STRONG LOW PRESSURE MOVES TOWARD THE REGION. GUSTY NORTHEAST TO NORTH WINDS WILL VEER NORTHWEST THURSDAY INTO THURSDAY EVENING...AS STRONG LOW PRESSURE PASSES THROUGH THE REGION. THIS MAY BRING A PERIOD OF GALE FORCE WIND GUSTS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN. LMZ646-230430- /O.CAN.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/ /O.NEW.KMKX.SC.Y.0027.160323T0600Z-160324T1100Z/ /O.CON.KMKX.GL.A.0004.160324T1800Z-160325T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT THURSDAY. THE CURRENT SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO EARLY AFTERNOON. WINDS WILL SUBSIDE BY LATER THIS AFTERNOON. * WAVES: 2 TO 4 FEET TODAY...HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...CONTINUING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ645-230430- /O.CAN.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/ /O.NEW.KMKX.SC.Y.0027.160323T0600Z-160324T1100Z/ /O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- 326 PM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT THURSDAY. THE CURRENT SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. * WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-230430- /O.NEW.KMKX.SC.Y.0027.160323T0600Z-160324T1100Z/ /O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 PM CDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT THURSDAY. * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. * WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JTS WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:27 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 21, 3:27 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT MON MAR 21 2016 .TONIGHT AND TUESDAY... FORECAST CONFIDENCE HIGH. SHORTWAVE ENERGY WILL RIDE OVER A MID LEVEL RIDGE IN THE NORTHERN PLAINS TONIGHT. A WSW LOW LEVEL JET WILL NOSE INTO SOUTHERN WI LATE THIS EVENING AND EXIT TO OUR SOUTH AS IT VEERS WEST LATE TONIGHT. ONGOING WARM AIR ADVECTION WILL BRING INCREASING MID LEVEL AND HIGH CLOUDS TO THE AREA OVERNIGHT THROUGH TUESDAY. I WOULD NOT BE SURPRISED TO SEE A FEW ELEVATED SHOWERS AND VIRGA GIVEN THE STRONG FORCING... ALTHOUGH EXPECTING TOO MUCH DRY AIR BELOW MID LEVELS TO HAVE ANY CHANCE OF RAIN MENTIONED. AFTER 3 PM WED AFTERNOON... THE RIGHT ENTRANCE REGION OF THE UPPER JET AND A MID LEVEL SHORTWAVE COME TOGETHER WITH SOME 850-600MB FRONTOGENESIS TO SUPPORT RAIN DEVELOPING ALONG THE WARM FRONT TOWARD SHEBOYGAN AND CENTRAL WI. THIS FRONT WILL SLIDE INTO SOUTHERN WI DURING THE OVERNIGHT HOURS. TEMPS TONIGHT WILL REMAIN ABOVE FREEZING AND TOMORROW WILL RANGE FROM THE MID 50S TOWARD SHEBOYGAN TO AROUND 60 IN SOUTHWEST WI. .TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE IS HIGH. CONFIDENCE IS HIGH THAT WE WILL GET HIT BY SOME PRECIP. CONFIDENCE IS MUCH LOWER ON JUST WHERE THE SNOW VS MIX VS RAIN AREAS WILL BE. AND THAT MIX COULD CONTAIN NOT ONLY RAIN/SNOW...BUT A PERIOD OF SLEET AND FREEZING RAIN. HERE/S THE MODEL RECAP...THE NAM/GFS MAINTAIN THEIR NORTHERLY TRACK...PUTTING THE HEAVIEST SNOW BAND NORTH OF OUR FORECAST AREA...BUT STILL CLIPPING THE AREA FROM SHEBOYGAN WEST THROUGH MARQUETTE COUNTY. THE SFC LOW WITH THE NAM/GFS TRACKS ACROSS WAUKEGAN IL. THE ECMWF IS THE SCARY MODEL FOR SOUTHERN WISCONSIN...IT MAINTAINS THE MUCH MORE SOUTHERN TRACK. THE EC SFC LOW TRACKS OVER ECNTRL IL. THE DIFFERENCE BETWEEN THESE MAIN MODELS THIS CLOSE TO THE EVENT IS RATHER STRIKING. THE GEMNH IS BETWEEN THE GFS/ECMWF. IF THE ECMWF VERIFIES...ALL OF SOUTHERN WISCONSIN WOULD GET HIT BY MAJOR SNOW STORM. THE GFS ENSEMBLE MEAN IS A BIT SOUTH OF THE OPERATIONAL VERSION. THE WEATHER PREDICTION CENTER IS TAKING THE CONSENSUS ROUTE WITH THE HEAVY SNOW BAND CENTERED ON A LA CROSSE TO MANITOWOC LINE. WE COULD SEE 8 TO MAYBE 10 INCHES ACROSS OUR NRN TIER TAPERING TO 3 TO 4 INCHES IN MADISON AND AROUND 2 INCHES IN MILWAUKEE. THE PRECIP WILL START AS RAIN TUESDAY NIGHT INTO WEDNESDAY... BECOMING A WINTRY MIX ACROSS THE FAR NORTH ON WEDNESDAY. THERE IS A DECENT POOL OF COLD AIR THAT WILL GRADUALLY MOVE SOUTH AND START THE TRANSITION OVER TO WINTRY PRECIP ACROSS THE NORTH WEDNESDAY NIGHT. THE ENTIRE AREA SHOULD SEE A PERIOD OF SNOW ON THURSDAY AS COLDER NORTH TO NORTHEAST WINDS KICK IN. SOME OF THE MODEL SOUNDINGS SHOW THE POTENTIAL FOR FREEZING RAIN ACROSS THE SOUTH THURSDAY NIGHT. CONFIDENCE ISN/T HIGH ON THAT RIGHT NOW...BUT IT/S SOMETHING TO BE PREPARED FOR. WITHOUT QUESTION THIS IS AN EXCEPTIONALLY COMPLEX STORM DUE TO THE SPRING SEASON AND THE WIDE MODEL INCONSISTENCIES. DETAILS WILL MOST CERTAINLY CHANGE GOING FORWARD. .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS MEDIUM. FRIDAY LOOKS DRY AS HIGH PRESSURE DRIFTS ACROSS THE AREA. THERE/S A CHANCE OF MOSTLY RAIN OVER THE WEEKEND AS A TROUGH OF LOW PRESSURE DRIFTS ACROSS THE UPPER MIDWEST. && .AVIATION/00Z TAFS/... VFR CONDITIONS TODAY THROUGH MIDDAY TUESDAY WITH SCT-BKN MID TO HIGH CLOUDS VIA WARM ADVECTION. THERE IS STRONG FORCING IN THE MID LEVELS WHICH MAY LEAD TO ISOLATED VIRGA OVERNIGHT INTO TUESDAY MORNING. NOT A LOT OF CONFIDENCE IN THIS SCENARIO BUT NOTE THE POSSIBILITY. A 35-45 KT LLJ WILL VEER FROM MN AND IA EARLY THIS EVENING THROUGH SRN WI LATE TNT...AND EVENTUALLY ENDING UP ORIENTED FROM WEST TO EAST ACROSS IL...IN...AND OHIO TUESDAY MORNING. ADDED LLWS TO TAFS. CHANCES FOR RAIN INCREASE TOWARD SHEBOYGAN LATE TUESDAY AFTERNOON AND INCREASE OVERNIGHT NORTH OF I-94. A WINTER STORM WILL IMPACT WISCONSIN WEDNESDAY NIGHT AND THURSDAY. EXPECT RAIN AND A WINTRY MIX IN SOUTHERN WI TO CHANGE OVER TO SNOW ON THUR. THE TRACK IS STILL UNCERTAIN SO EXPECT THE AXIS OF HEAVIEST SNOW TO SHIFT NORTH OR SOUTH FROM WHAT IS CURRENTLY FORECAST. && .MARINE... GUSTY SOUTHWEST WIND GUSTS WILL INCREASE TO SMALL CRAFT LEVELS EARLY TUESDAY FOR THE NEARSHORE WATERS OF SOUTHERN WI AS LOW PRESSURE APPROACHES FROM THE PLAINS. NORTH POINT LIGHT TO PORT WASHINGTON IS MARGINAL FOR SMALL CRAFT CONDITIONS SO LEFT IT OUT OF THE HEADLINE. WINDS WILL DIMINISH FROM NORTH TO SOUTH TUESDAY AFTERNOON AS A COLD FRONT APPROACHES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...DAVIS
Hazardous weather outlook, Mar 21, 3:30 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT MON MAR 21 2016 WIZ046-047-051-052-056>060-062>072-222030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE WISCONSIN RIVER AT PORTAGE IS RECEDING AND SHOULD DROP BELOW FLOOD STAGE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A WINTER STORM WATCH HAS BEEN ISSUED FOR SHEBOYGAN AND WASHINGTON COUNTIES...WEST TO SAUK AND MARQUETTE COUNTY. TOTAL ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE IN THE WATCH AREA. SNOW ACCUMULATIONS WILL DIMINISH TO THE SOUTH. STRONG LOW PRESSURE WILL DEVELOP OVER THE CENTRAL GREAT PLAINS WEDNESDAY AND THEN LIKELY TRACK JUST SOUTH AND EAST OF WISCONSIN ON THURSDAY. MIXED PRECIPITATION AND SNOW ACCUMULATION ARE EXPECTED OVER SOUTHERN WISCONSIN. HOWEVER...THE DETAILS OF THE STORM TRACK AND EVENTUAL TEMPERATURES WILL CHANGE...AFFECTING THE PLACEMENT OF SNOW...MIXED PRECIPITATION...AND RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-222030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SOUTHERLY WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY LEVELS FOR TUESDAY MORNING. BRISK EAST TO NORTHEAST WINDS...INCLUDING GALE FORCE WIND GUSTS...AND HIGH WAVES...WILL BE POSSIBLE FOR WEDNESDAY THROUGH THURSDAY NIGHT AS STRONG LOW PRESSURE TRACKS JUST SOUTH AND EAST OF WISCONSIN. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:19 PM CDT | Winter Storm Watch | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Sauk and 2 more | 37 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.